<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 50, No. 2) Next Issue >>
Bull. Korean Math. Soc. 2013 Vol. 50, No. 2, 353—704
Bifurcation analysis of a delayed predator-prey model of prey migration and predator switching
Changjin Xu, Xianhua Tang, and Maoxin Liao
MSC numbers : 34K20, 34C25
Bull. Korean Math. Soc. 2013 Vol. 50, No. 2, 353—373
Weak and strong convergence theorems for a system of mixed equilibrium problems and a nonexpansive mapping in Hilbert spaces
Somyot Plubtieng and Kamonrat Sombut
MSC numbers : 49J30, 49J53, 47H09, 47H10
Bull. Korean Math. Soc. 2013 Vol. 50, No. 2, 375—388
Pure injective representations of quivers
Esmaeil Hosseini
MSC numbers : Primary 16G20; Secondary 16E10
Bull. Korean Math. Soc. 2013 Vol. 50, No. 2, 389—398
Thin additive bases for monic polynomials in $\mathbb{F}_q[t]$
Andreas O. Bender, Bo-Hae Im, and Yoonjin Lee
MSC numbers : Primary 11B13; Secondary 11T55
Bull. Korean Math. Soc. 2013 Vol. 50, No. 2, 399—405
On the $p$-primary part of Tate-Shafarevich group of elliptic curves over $\mathbb{Q}$ when $p$ is supersingular
Dohyeong Kim
MSC numbers : 11G05
Bull. Korean Math. Soc. 2013 Vol. 50, No. 2, 407—416
Characterizations of geometrical properties of Banach spaces using $\psi$-direct sums
Zhihua Zhang, Lan Shu, Jun Zheng, and Yuling Yang
MSC numbers : 46B25, 46b20, 46B99
Bull. Korean Math. Soc. 2013 Vol. 50, No. 2, 417—430
The first positive eigenvalue of the Dirac operator on 3-dimensional Sasakian manifolds
Eui Chul Kim
MSC numbers : 53C25, 53C27
Bull. Korean Math. Soc. 2013 Vol. 50, No. 2, 431—440
On null cut points in two-dimensional spacetimes
Do-Hyung Kim and Byung Hak Kim
MSC numbers : Primary 53B30, 53C50
Bull. Korean Math. Soc. 2013 Vol. 50, No. 2, 441—444
Semigroup presentations for congruences on groups
Gonca Ay\i k and Basri \c{C}al{\i}\c{s}kan
MSC numbers : 20M05
Bull. Korean Math. Soc. 2013 Vol. 50, No. 2, 445—449
Hybrid mean value of the generalized Kloosterman sums and Dirichlet character of polynomials
Wang Jingzhe
MSC numbers : 11M20
Bull. Korean Math. Soc. 2013 Vol. 50, No. 2, 451—458
Matlis injective modules
Hangyu Yan
MSC numbers : 16D10, 16E30
Bull. Korean Math. Soc. 2013 Vol. 50, No. 2, 459—467
A correction to a paper on Roman $k$-domination in graphs
Doost Ali Mojdeh and Seyed Mehdi Hosseini Moghaddam
MSC numbers : 05C69
Bull. Korean Math. Soc. 2013 Vol. 50, No. 2, 469—473
Localization of Injective modules over $w$-Noetherian rings
Hwankoo Kim and Fanggui Wang
MSC numbers : Primary 13F05; Secondary 13A15, 13C13
Bull. Korean Math. Soc. 2013 Vol. 50, No. 2, 475—483
Schur power convexity of Gini means
Zhen-Hang Yang
MSC numbers : Primary 26B25, 26E60; Secondary 26D15
Bull. Korean Math. Soc. 2013 Vol. 50, No. 2, 485—498
Uniqueness of the solution of half inverse problem for the impulsive Sturm Liouville operator
A. Sinan Ozkan, Baki Keskin, and Yasar Cakmak
MSC numbers : 34A55, 34B24, 34L05, 45C05
Bull. Korean Math. Soc. 2013 Vol. 50, No. 2, 499—506
$n$-ary hypergroups associated with $n$-ary relations
Seid Mohammad Anvariyeh and Somayyeh Momeni
MSC numbers : 20N20
Bull. Korean Math. Soc. 2013 Vol. 50, No. 2, 507—524
Recurrent Jacobi operator of real hypersurfaces in complex two-plane Grassmannians
Imsoon Jeong, Juan de Dios P\'erez, and Young Jin Suh
MSC numbers : 53C40, 53C15
Bull. Korean Math. Soc. 2013 Vol. 50, No. 2, 525—536
Addendum and Erratum to ``On the structure of the fundamental group of manifolds with positive scalar curvature"
Jin Hong Kim
MSC numbers : 53C20
Bull. Korean Math. Soc. 2013 Vol. 50, No. 2, 537—542
On right-angled Artin groups whose underlying graphs have two vertices with the same link
Jongtae Kim and Myoungho Moon
MSC numbers : Primary 20F36, 20F65; Secondary 05C25
Bull. Korean Math. Soc. 2013 Vol. 50, No. 2, 543—558
On some results of Bump-Choie and Choie-Kim
Joseph Hundley
MSC numbers : 11F70, 11F46, 11F50
Bull. Korean Math. Soc. 2013 Vol. 50, No. 2, 559—581
A note on the $q$-analogue of Kim's $p$-adic $\log $ gamma type functions associated with $q$-extension of Genocchi and Euler numbers with weight $\alpha $
Serkan Arac\i, Mehmet Acikgoz, and Kyoung Ho Park
MSC numbers : Primary 46A15; Secondary 41A65
Bull. Korean Math. Soc. 2013 Vol. 50, No. 2, 583—588
Solvability and boundedness for general variational inequality problems
Gui-Mei Luo
MSC numbers : 39B62, 47J20, 58E35, 65K10
Bull. Korean Math. Soc. 2013 Vol. 50, No. 2, 589—599
A class of arithmetic functions on $\text{PSL}_2(\mathbb{Z})$
Paul Spiegelhalter and Alexandru Zaharescu
MSC numbers : Primary 11N37; Secondary 11B57
Bull. Korean Math. Soc. 2013 Vol. 50, No. 2, 601—610
Uniform asymptotics for the finite-time ruin probability in a general risk model with pairwise quasi-asymptotically independent claims and constant interest force
Qingwu Gao and Yang Yang
MSC numbers : 62P05, 62E20, 60F05
Bull. Korean Math. Soc. 2013 Vol. 50, No. 2, 611—626
Maximal properties of some subsemibands of order-preserving full transformations
Ping Zhao and Mei Yang
MSC numbers : 20M20
Bull. Korean Math. Soc. 2013 Vol. 50, No. 2, 627—637
On Finsler metrics of constant $S$-curvature
Xiaohuan Mo and Xiaoyang Wang
MSC numbers : 58E20
Bull. Korean Math. Soc. 2013 Vol. 50, No. 2, 639—648
Finiteness properties of extension functors of cofinite modules
Yavar Irani and Kamal Bahmanpour
MSC numbers : 13D45, 14B15, 13E05
Bull. Korean Math. Soc. 2013 Vol. 50, No. 2, 649—657
A note on the twisted Lerch type Euler zeta functions
Yuan He and Wenpeng Zhang
MSC numbers : 11B68, 11S40, 05A19
Bull. Korean Math. Soc. 2013 Vol. 50, No. 2, 659—665
Compatibility in certain quasigroup homogeneous space
Bokhee Im and Ji-Young Ryu
MSC numbers : Primary 20N05; Secondary 05C69, 20B99
Bull. Korean Math. Soc. 2013 Vol. 50, No. 2, 667—674
Uniformly bounded composition operators on a Banach space of bounded Wiener-Young variation functions
Dorota G{\l}azowska, Jos\'e Atilio Guerrero, Janusz Matkowski, and Nelson Merentes
MSC numbers : Primary 47B33, 26B30, 26B40; Secondary 39B22
Bull. Korean Math. Soc. 2013 Vol. 50, No. 2, 675—685
Reducing subspaces for Toeplitz operators on the polydisk
Yanyue Shi and Yufeng Lu
MSC numbers : Primary 47B35, 47B38
Bull. Korean Math. Soc. 2013 Vol. 50, No. 2, 687—696
On the solutions of $x^k =g$ in a finite group
Sunil Kumar Prajapati and Ritumoni Sarma
MSC numbers : 20C15
Bull. Korean Math. Soc. 2013 Vol. 50, No. 2, 697—704

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd